# SDR REXA2015103001033

- Difficulty date: October 30, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FS 918.00 AT STRINGER 27 HAS ONE CHAFED RIVET HEAD & TWO CHAFES TO FUSELAGE SKIN.  NR 1 CHAFE MEASURES 1.4"" LONG, .0125"" WIDE, .010 DEEP.  NR 2 CHAFE MEASURES .200"" LONG, .200"" WIDE, .020"" DEEP.  THIS DAMAGE IS ON TOP OF A PREVIOUS BLEND REPAIR.  REPAIRED FUSELAGE SKIN IAW 670-53-00-290 REV D.
